# SDR CALA0800592

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 28,433 hours, 15,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 827 RIGHT BETWEEN S-8R AND S-9R IS CRACKED.  INSTALLED INTERIM REPAIR AT CABIN FRAME BODY STATION 827 RIGHT BETWEEN S-8R AND S-9R PER ECRA 5310-04783 DIP CONTROL NUMBER 88782 FOR FRAME REPAIR AT BODY STATION 827 S-8R AND S-9R AT PASSENGER SERVICE UNIT (PSU) BRACKET ACCOMPLISH A PERMANENT REPAIR BEFORE 09 JUNE 09 PER ECRA 5310-04783 PART 3.
